# SDR AALA20130905001

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,500 hours, 16,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDU MOUNT FRAME IN FWD CARGO DAMAGED FROM CARGO FIRE.  REPLACED PDU MOUNT FRAME IAW AARD 51-00-05 REPAIR 1 & EA B767-53-031331.
